Clonidine lawsuits

Common Questions and Answers about Clonidine lawsuits

catapres

Where did you hear of this? I looked via Google and see no lawsuits regarding clonidine or catapres.
My doctors didn't tell me this. I was prescribed remeron (an alpha 2 antagonist) and clonidine (an alpha 2 agonist). The combination of the two has caused hypertensive crisis in several reported cases. If I can demonstrate hypertension related damage do I have a case?
I was prescribed Gabapentin when I went through tramadol withdrawal, along with clonidine. I still felt really lethargic and didn't want to do much or eat, but I was only taking the gabapentin at night, so I don't know how much it helps during the day. I've heard a lot of people talk about how much it helps! Good luck!
But its neurological in origin in me. But when I applied the Clonidine patch before going to bed it stopped all that. Completely. Alpha blockers such as Clonidine increase cognition in animals in studies. So it is treatable. The movement disorders specialist who is studying me is very satisfied with the results.
Can you speak with a doctor about this and get some help? That would be my suggestion. Clonidine is a BP med used in detox centers, and it helps the WD symptoms a lot. Take lots of hot baths. As many a day as you want or can. Drink major amounts of gatorade and apple juice. It helps the symptoms and keeps you from getting dehydrated. Imodium helps the diarrhea and cramping and also some of the other symptoms. Stock up on it and take as needed. I know you can do this.
Seroquel is great for anxiety and I think Clonidine has helped that also. I have been diagnosed a manic depressive since age 17. I was a senior in high school when I flipped out. I lost a lot of friends after /during the mania that lasted several months. I felt really good and really started to talk, talking way too much. I thought anything was possible. I changed from always being the quiet guy that sat in the back of the class to going into debates with fellow students/teachers.
I've taken both Hydroxyzine and Clonidine. The Clonidine will help..the Hydroxyzine did nothing for me.
If the patient cannot tolerate absence of the neuroleptic, substitute an atypical neuroleptic. Pimozide, clonidine, and haloperidol can be helpful in some patients with tardive tics. • Clozapine has treated tardive tremor successfully. Propanolol is useful for tardive akathisia. • Clonazepam has been reported to successfully alleviate the symptoms of TD and spontaneous oral dyskinesia. Refer http://www.emedicine.com/neuro/TOPIC362.
My blood pressure medication helps slightly (Clonidine), I feel a little better than yesterday but I don't know if I will make it. I feel detached from my body, my heart is racing, every part of my body feels tingly with hot flashes, I am sweating and feel I will die. My body is exhausted from fighting this feeling. Will it be easier this time since I have been on Ativan for a week now with no Xanax.
But if you are wanting to stop, and you should, there are medications your doc can give you to help with side effects....Clonidine is a great one. If not, if you do carry the baby, he/she will be born having withdrawal symptoms. You owe it to the baby to suffer yourself, not make the guy suffer. Good luck to you honey. Let me know how it goes.
Clonidine (p.o) .1mg 3x per day. There are patches available as well, but I'm told that they are not as effective. They tend to get wet in a shower and lose their potency. Dose varies, and I'll warn you that doctors who prescribe this will often err on the side of caution, only dosing once, twice a day. The dose will vary from person to person.
happened on weekend. had to go to hospital-got CLONIDINE-helped everything, but still hot and sweating. only been just over week took last pill. YES CRIMINAL that doctor never warned me. i feel he should have given me prescription of CLONDINE to keep just in case he couldn't be reached. certainly would have saved the terror of what happened and the horrible symptons and going to the emergency hospital. i learned from the internet that i was going thru withdrawal.
Tell them you have a friend that was also on neurontin and was given clonidine and that helped her to come off of neurontin without nearly as many problems.It may be better to go to a walk in clinic to get the pills instead of a patch so you will have them to take for a longer period.For some reason the Er likes to give patches and you need the pills since the patch is usually good for only a few days.
We can see from this post and others that when someone starts methadone, it all sounds sensible enough. But the way it is these days, you start on 30 and before you know it you are getting 100 plus mg. these days you can get as much as you want and way more than you need. This makes people more hooked and in many cases "hooked for life". You say you want to get of done and try sub. it may work but it sounds complicated and contriversial as to when to make the switch.
for the $250 he got 3 take home shots ( subcutaneous ones) of buprenorphine and was written scripts for baclofen( muscle relaxer), clonidine ( anti-hypertensive) and naltrexone, an opiate antagonist. This young man had been through withdrawls before and couldn't face detox again... the bup really helped him ... it is a long acting drug and if they would hurry up and put it in a pill ( sublingual) form in this country it would be much easier to dispense and easier to use for maintenance.
and clonidine and some Lunesta samples.. I only had to see the doc twice.. Look up some docs and check it out.. you may find something that fits..
In addition, if you can get it from your doc, get some clonidine. It also will make the last few days off easier. I don't think Xanax of Valium are very good for chemically dependent people; however, I think for a few days they might assist in keeping you comfortable. Whatever you do, remember, the withdrawal is uncomfortable and feels like it will last forever, but it won't kill you. We've all been there and made it through and you will too. Best of luck and keep us posted.
My doc said the insulin one is too unsafe and the other is not too reliable..Clonidine test. Really concerned about what has been done to my cortisol levels with the high dose, rapid withdrawal from Medrol. I feel internal vibrating and itching, burning skin, feel very off. How long can it take to recover and how soon can I do a saliva cortisol test, after being off it? What are your low cortisol symptoms like? Thank you for all of your time and info!
Glad to hear your success story, however I am not doing the Thomas Recipe route, I have never taken any vitamins and will not start now. I instead have clonidine, trazadone and bentyl to help lessen some of the symptoms of my WD this weekend.
If Patient is excessively uncomfortable, give small dose of clonidine (blood pressure medication). So in other words, give them a few doses of methadone, some aspirin and something for the "upset tummy" so that if they survive the disaster or the treatment they can't sue us!!! (*Make no mistake, this recipe will = death for MMTP patients. Sorry, I'm ranting here, but I just saw this report and I'm *furious*.
There are some prescription meds that can help but you would need to hold and administer them. Clonidine is an old medication used to treat high blood pressure. It's used off-label (meaning it hasn't been studied for this purpose) to help withdrawal symptoms. Blood pressure skyrockets during detox so that's one reason this medication helps. You need an addiction doctor to prescribe it since it's use for withdrawal isn't listed in the medical literature.
I've been through the withdrawls; I stockpile codiene and clonidine to get me through the withdrawl periods. But, I always end up back on the Percocets, Lorcets, whatever I can steal, whatever is close by. I don't want to lose my RN license. I don't want to die. I want to stop this. Please help. I'm an excellent nurse. Coworkers tell me allthe time how they strive to be like me. What a joke.
MedHelp Health Answers